# SDR AWXA200501183

- Difficulty date: October 7, 2005
- Submitted: October 10, 2005
- Operation: Air carrier
- Aircraft: N661AW
- Make and model: Airbus A320-232
- Aircraft serial: 1284
- Aircraft time: 19,502 hours, 7,547 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Relay
- Part number: 30320228VCC
- Condition: Intermittent
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHX - EEL - ON GROUND CREW REPORTED THAT THE AIRCRAFT OVERWING LEFT AND CEILING EMERGENCY EXITS LIGHTS FLICKER.  MAINTENANCE REMOVED AND REPLACED RELAY 8WL IAW AIRBUS TSM 33-51-00-810-819.  OPERATIONAL CHECKS WERE GOOD.
